# SDR ASAA2023092045233

- Difficulty date: September 20, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 6,119 hours, 1,736 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M-50 MATERIAL FOUND IN #2 ENG OIL SAMPLE.*DO NOT OPERATE #2 ENGINE UNTIL AOG ENGINEERING GIVES OK*. GROUNDED - YES. ON DEFERRAL.....REF TSR714998....FOUND MAINT MSG 79-42885 FOR ENG NO. 2 OIL FILTER APPROACHING BYPASS -ACTIVE. IFIM TASK G79-21-00-810-812. ODMS SENSOR INSPECTED FOUND CONTAMINATION OF THE MAGNETIC VARIETY. SAMPLE RETAINED FOR AOG ENG/TECH SERVICES REF AMM 79-21-12. ODMS SENSOR REINSTALLED REQUIRES AMM 71-00-00 TESTS 4, 17, & 26. REMOVED AND REPLACED OIL FILTER CARTRIDGE ELEMENT REF AMM 79-21-07. CONTAMINATION FOUND IN PLEATS. ELEMENT RETAINED FOR FORWARDING TO AOG ENG/TECH SERVICES. REQUIRES TES 4 AMM 71-00-00. ENG OIL SYSTEM WEAR METAL CONTAMINATION INSPECTION OIL SAMPLE COLLECTED FOR AOG ENG/TECH SERVICES REF AMM 79-00-00. MAG STARTER PLUG INSPECTION COMPLIED WITH WITH NO CONTAMINATION NOTED REF AMM 80-11-09.  PERFORMED ENGINE 2 OIL SYSTEM FLUIDS AND SOLIDS CONTAMINATION DETAILED INSPECTION REF AMM 79-00-00-211-801-G00 OIL SAMPLE SENT FOR EXAMINATION. OIL TUBE DRAIN PLUG PACKING REUSED AND REQUIRES REPLACEMENT. PERFORMED ENGINE 2 SCAVENGE SCREEN PLUGS INSPECTION REF AMM 79-21-04 NO CONTAMINATION NOTED. REQUIRES AMM 71-00-00 TEST 4.  REMOVED AND REINSTALLED OIL TUBE DARIN PLUG WITH NEW PACKING REF AMM 79-00-00.  S. ATKINSON 40029.  ACCOMPLISHED OMS CHIP COUNT RESET, TEST 26 REF AMM 71-00-00.   PERFORMED AMM 71-00-00 TESTS 4, 5 AND 17.  LEAK CHKS GOOD.  NO MAINTENANCE MESSAGES.
